{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,17]],"date-time":"2026-10-17T20:38:53Z","timestamp":1792269533052,"version":"4.4.0"},"reference-count":10,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2026,12,1]],"date-time":"2026-12-01T00:00:00Z","timestamp":1796083200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2026,12,1]],"date-time":"2026-12-01T00:00:00Z","timestamp":1796083200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2026,9,14]],"date-time":"2026-09-14T00:00:00Z","timestamp":1789344000000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2026,12]]},"DOI":"10.1016\/j.ajem.2026.09.021","type":"journal-article","created":{"date-parts":[[2026,9,14]],"date-time":"2026-09-14T06:00:16Z","timestamp":1789365616000},"page":"391-394","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":1,"special_numbering":"C","title":["Severe atomoxetine overdose presenting with status epilepticus and wide-complex ventricular tachycardia"],"prefix":"10.1016","volume":"110","author":[{"given":"Ryoko","family":"Kyan","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Takuyo","family":"Chiba","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Masatoshi","family":"Miyamoto","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Hiroko","family":"Abe","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tomohisa","family":"Nagayama","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Yusuke","family":"Naito","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Yoshito","family":"Kamijo","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"4","key":"10.1016\/j.ajem.2026.09.021_bb0005","doi-asserted-by":"crossref","first-page":"314","DOI":"10.1089\/cap.2015.0137","article-title":"Atomoxetine: a review of its pharmacokinetics and pharmacogenomics relative to drug disposition","volume":"26","author":"Yu","year":"2016","journal-title":"J Child Adolesc Psychopharmacol"},{"issue":"7","key":"10.1016\/j.ajem.2026.09.021_bb0010","doi-asserted-by":"crossref","first-page":"531","DOI":"10.1007\/s40263-013-0084-8","article-title":"Overdose of drugs for attention-deficit hyperactivity disorder: clinical presentation, mechanisms of toxicity, and management","volume":"27","author":"Spiller","year":"2013","journal-title":"CNS Drugs"},{"issue":"3","key":"10.1016\/j.ajem.2026.09.021_bb0015","doi-asserted-by":"crossref","DOI":"10.1002\/pcn5.41","article-title":"Serotonin syndrome induced by overdose of atomoxetine alone in a patient with attention-deficit hyperactivity disorder: a case report","volume":"1","author":"Sato","year":"2022","journal-title":"Psychiatry and Clinical Neurosciences Reports"},{"issue":"1","key":"10.1016\/j.ajem.2026.09.021_bb0020","doi-asserted-by":"crossref","DOI":"10.1002\/ams2.70001","article-title":"Refractory cardiogenic shock due to atomoxetine overdose rescued by venoarterial extracorporeal membrane oxygenation: a case report","volume":"11","author":"Komoriya","year":"2024","journal-title":"Acute Medicine & Surgery"},{"issue":"2","key":"10.1016\/j.ajem.2026.09.021_bb0025","doi-asserted-by":"crossref","first-page":"779","DOI":"10.1007\/s00414-025-03673-1","article-title":"Fatal atomoxetine overdose in Japan: a forensic autopsy case report","volume":"140","author":"Nara","year":"2026","journal-title":"Int J Leg Med"},{"issue":"11","key":"10.1016\/j.ajem.2026.09.021_bb0030","doi-asserted-by":"crossref","first-page":"2043","DOI":"10.1111\/j.1528-1167.2011.03279.x","article-title":"Transient hyperammonemia in seizures: a prospective study","volume":"52","author":"Hung","year":"2011","journal-title":"Epilepsia"},{"issue":"2","key":"10.1016\/j.ajem.2026.09.021_bb0035","doi-asserted-by":"crossref","first-page":"226","DOI":"10.1111\/j.1476-5381.2008.00018.x","article-title":"Selective noradrenaline reuptake inhibitor atomoxetine directly blocks hERG currents","volume":"156","author":"Scherer","year":"2009","journal-title":"Br J Pharmacol"},{"key":"10.1016\/j.ajem.2026.09.021_bb0040","doi-asserted-by":"crossref","DOI":"10.3389\/fphar.2021.622489","article-title":"Block of voltage-gated sodium channels by atomoxetine in a state- and use-dependent manner","volume":"12","author":"Fohr","year":"2021","journal-title":"Front Pharmacol"},{"issue":"9","key":"10.1016\/j.ajem.2026.09.021_bb0045","doi-asserted-by":"crossref","first-page":"635","DOI":"10.1093\/qjmed\/hcg109","article-title":"The hunter serotonin toxicity criteria: simple and accurate diagnostic decision rules for serotonin toxicity","volume":"96","author":"Dunkley","year":"2003","journal-title":"QJM"},{"issue":"6","key":"10.1016\/j.ajem.2026.09.021_bb0050","doi-asserted-by":"crossref","first-page":"571","DOI":"10.2165\/00003088-200544060-00002","article-title":"Clinical pharmacokinetics of atomoxetine","volume":"44","author":"Sauer","year":"2005","journal-title":"Clin Pharmacokinet"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675726004869?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675726004869?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2026,9,27]],"date-time":"2026-09-27T19:38:38Z","timestamp":1790537918000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675726004869"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,12]]},"references-count":10,"alternative-id":["S0735675726004869"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2026.09.021","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2026,12]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Severe atomoxetine overdose presenting with status epilepticus and wide-complex ventricular tachycardia","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2026.09.021","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2026 The Authors. Published by Elsevier Inc.","name":"copyright","label":"Copyright"}]}}